# SDR CA980406015

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Heat
- Part number: 856AE13
- Condition: Failed
- Location: Fuselage
- Component: Rosemount, 856AE13
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT RETURNED DUE TO LT ELEVATOR PITOT HEAT INOPERATIVE.  REPLACED.
